Jump to content

Florinef Question


Recommended Posts

Hi Everyone,

I had a family doctor appointment today because I've been having a lot of problems lately. One being that my nails are getting thin and are basically see through, and they are peeling at odd places. Another reason being that I've been getting lumps. . . most are located in my armpits (I've also kept track of when I get them to see if it has anything to do with my period cycle but it does not) and last week I had a lump about one or two inches beneath my chin that was the size of a ping pong ball. The lumps really hurt and last a few days and quickly disappear then. I've also been shrinking. I used to be the same height as my mom which was 5'3" and now I am 4'11"! My doctor said that he really thinks it is my Florinef. For now he wants me to only take it once a day and defiantly see my Dysaut. doctor which I made the appointment a few minutes ago. (My Dysaut. doctor had me on 0.1mg and to take it twice a day.) He also ordered a bone density test and lots of blood work.

What I'm wondering is if any of you who have been on Florinef for at least 6 months OR longer have any of these issues as well.

Thanks!

Gwen

Edit:

Oh, forgot something about the nails.

They also are starting to bend down and also going a little bit flat - not "round" like they should be (guess that's the best way to describe it) It's kind of gross looking LOL.

Link to comment
Share on other sites

I've never heard of this before. But if you are getting shorter, this is very alarming indeed, and must have something to do with your spinal column, either curviture or bone loss and compression. It seems like bone loss is probable, since you also have nail problems, and calcium is a common factor between those two issues. See a doctor as soon as you can....and I mean YOU...don't wait for THEM! Press for an immediate appointment if at all possible. Maybe you are having a hormone problem? Let us know when you find out what it is....and good luck!

Link to comment
Share on other sites

Hi Gwendolyne

Not that I have much to say about Florinef, but I can tell you that my problems were to find it in Spain without lactose. As we were unable to access it without it, I have started with something similar to it: Licorice Root.

Although they say that Licorice Root?s side effects are similar to Florinef?s, I hope to control my electrolytes with some blood tests from time to time. It has not been long that I started the treatment with Licorice (under my Cardiologist?s approval) and from the first day, I have noticed that I am much better. My chest pain has gone away, as well as the "al the time" dizzyness I had. Furthermore, I am feeling more positive and active and I can keep standing for longer!

I just wanted to suggest you to become informed about Licorice Root. If you finally confirm that Florinef is causing you all these problems, why not trying something natural?

At firts, my Cardiologist seemed in doubt, but because we had no other option (as I cannot get Florinef here without Lactose), he agreed. And it seems to be the best treatment option (besides the Betablocker) I have ever had.

Thought I had to share this with all of you, specially with you Gwendolyne.

Hope you feel better soon.

Take care

Love,

Tessa.

Licorice Root

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...